International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 3, Pages 549-554
Maximal ideals in algebras of vector-valued functions
1Department of Mathematics, Duke University, Durham 27706, NC, USA
2Department of Mathematics, Trinity College, Hartford 06106, CT, USA
Received 6 October 1994; Revised 21 December 1994
Copyright © 1996 J. W. Kitchen and D. A. Robbins. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Subsuming recent results of the authors [6,7] and J. Arhippainen [l], we investigate
further the structure and properties of the maximal ideal spaces of algebras of vector-valued functions.